# SDR ASAA2021042234889

- Difficulty date: April 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION PANEL HAS COROSSION FROM STA. 727A TO 787. GROUNDED - YES. REPAIRED TRANSITION PANEL 727A-847 IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5W 1.1 O .040 R .031 L 2.4 D .009.
